# SDR AALA201810019010

- Difficulty date: September 12, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 59,353 hours, 22,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112546201
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE INTERCOSTAL,  FRAME 20, STRINGERS 10 - 11.   REPLACED THE INTERCOSTAL IAW SRM A321 51-72-11, AND DRAWING D53112331.
